| Model Number |
BI70002000 |
| Medical Device Problem Code |
Failure to Advance (2524)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/23/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(h3,h6): field service engineer(fse) could not replicate issue.Fse tested door and physically inspected gantry and found nothing abnormal.System functioning as designed medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Event or Problem Description
Medtronic received information regarding an imaging system being used outside of a procedure.It was reported that when the local re presentative (cc) opened the gantry, it would only open halfway and then it would stop.The gantry would still move in the forward/backward and side to side motion.They were unable to close the gantry and manually opened all the way and it would still not close, so they manually closed it and rebooted and issue was resolved. there was no patient involvement.